EconPapers    
Economics at your fingertips  
 

Stock returns and their probabilistic distribution (the Bucharest Stock Exchange case)

Ioan Trenca and Zoicas - Ienciu Adrian ()
Additional contact information
Zoicas - Ienciu Adrian: „Babe_-Bolyai” University Cluj-Napoca, Faculty of Economics and Business Administration

Annals of Faculty of Economics, 2008, vol. 3, issue 1, 860-865

Abstract: Based on a long series of papers analyzing stock returns behavior we can speak generally about the stock exchange as a speculative market in the sense of the stable paretian hypothesis. Still, there are significant differences from a market to another and in many cases biases from normality are too insignificant in order to justify a radical change of approach. This radical change is less needed especially when the aggregating interval of price changes gets big enough, for example if we speak about weakly or monthly returns, cases in which the non normality hypothesis can be accepted in a comfortable way.

Keywords: stock returns; probabilistic distributions; stable paretian hypothesis (search for similar items in EconPapers)
JEL-codes: F30 G20 G21 (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://steconomice.uoradea.ro/anale/volume/2008/v3 ... -accountancy/157.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ora:journl:v:3:y:2008:i:1:p:860-865

Access Statistics for this article

More articles in Annals of Faculty of Economics from University of Oradea, Faculty of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Catalin ZMOLE ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-22
Handle: RePEc:ora:journl:v:3:y:2008:i:1:p:860-865